English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93779/124226 (75%)
Visitors : 28836555      Online Users : 120
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/80599
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/80599

    Title: Towards a Localized Version of Pearson's Correlation Coefficient
    Authors: Wu, Berlin
    Nguyen, Hung T.
    Kreinovich, Vladik
    Contributors: 應數系
    Keywords: Copulas;Local correlation;Pearson's correlation coefficient
    Date: 2013-09
    Issue Date: 2016-01-15 14:22:36 (UTC+8)
    Abstract: Pearson's correlation coeffcient is used to describe dependence between random variables X and Y. In some practical situations,however,we have strong correlation for some values X and/or Y and no correlation for other values of X and Y. To describe such a local dependence,we come up with a natural localized version of Pearson's correlation coefficient. We also study the properties of the newly defined localized coefficient.
    Relation: International Journal of Intelligent Technologies & Applied Statistics, 6(3), 215-224
    Data Type: article
    DOI 連結: http://dx.doi.org/10.6148/IJITAS.2013.0603.01
    DOI: 10.6148/IJITAS.2013.0603.01
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    215-224.pdf1452KbAdobe PDF329View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback